| Model Number |
PT-002343 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Pain (1994); Dry Mouth (4485)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and hyperglycemia.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: phone_control_ios omnipod software app version: 2.0.2 operating system: 18.5 hardware: iphone13.2 cgm sensor type: g7 *please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
Event or Problem Description
It was reported that the patient had been admitted to the emergency room with hyperglycemia.The patient's blood glucose levels reached 300 mg/dl while wearing the pod.The patient had to remove the pod because it no longer delivered insulin after the omnipod 5 application crashed and would not respond.Symptoms reported include a stomach ache, dry mouth and ketones were present.The patient was treated with intravenous fluids.The patient was released after 3 hours.